| Catalog Number |
663100 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that a automate tool refill broke during use.Reportedly, no injury.
Additional Manufacturer Narrative
Adding udi # : udi # (b)(4).Returned product was 1 automate iii handle and 1 flexshaft date code 1021 with coil deformation/weld failure causing the product to not function properly.Capa-2021-375 opened to address weld failures for product manufactured by (b)(4) since december 2020 (date code 1220) through implementation date of august 2022 (0822).Complaint is considered substantiated.(nwv).